I ended up having to go to FirstCare the other day because I was quite sick. I was dizzy, lightheaded, nauseous, unsteady, weak, felt dehydrated, etc. The doctor first thought I had developed diabetes, but my blood sugar was in normal range, so they then decided it must be side effects from the trazadone, since it had only been a week since I started. So on their instruction, I stopped the trazadone that night. Since it didn't really help with my sleep anyways, it wasn't that big of a deal. I felt better the day after, but now I'm starting to feel like that again. I have no idea what is wrong with me this time. And to be quite honest, I don't think anyone else does either. Back to my regular dr I will have to go at some point, oh boy.
Also at this last appointment, the doctor discovered that I had a heart murmur. He obviously must not of thought that it was anything to be overly concerned about, because all he told me to do was talk to my regular dr about it. But still, seriously, another thing wrong with me? *sigh*